Post Edited (Margie11) : 12/4/2008 8:21:29 PM (GMT-7)
not trying to dance on the head of a pin here.....but we should maybe define "related" a little better.
It seems to me that on a larger scale almost all of the issues i have had are related in one way or another to my Crohns...so I can understand it if my Dr. makes that connection.
for example....I was having some joint pain and my left foot was dragging when I walked....problem: extremely low levels of Vit B. reason for the low B...malabsorption due the crohns. So is it related?
hair falling out....probably the drugs....drugs used to control the crohns
dry skin......possibly the drugs again
loss of feeling in the toes and some finger tips.....again they are thinking it may be a nutrition issue
anemia......when it occurs.....usually associated with bleeding from the crohns...then the anemia brings about a host of other smaller but serious issues....are the smaller issues crohns related?
Pains in my feet.....my nails getting thinner......rashes here and there.....
if i swell up from the steroids....is that crohns related?
it all seems to be like one of those big domino designs....push the first one down and watch where the trail leads.....
I love your post!!! And couldn't agree more, the more I go to the hospital and the doctor the sicker I discover I am! Seriously though, what I have discovered after 15 years of living with this disease is that I am smarter than my GP, at least when it comes to Crohn's, but because he has the degree, I need him to prescribe the meds I tell him to and order the tests I tell him to. His job is to learn everything he can about Crohn's and the related diseases I have and tell me everything he's learned. This arrangement is working well for us now. :)